... that are really effecting his quality of life. Our GP has ruled out prostate, bladder issues and basically has given up. Has anyone any experience of what this could be? Any thoughts appreciated. Becci
Has he had anything do to check his abdomen? An ultrasound or an MRI? There are many other things in the belly besides his bladder and prostate. Is it his whole belly that hurts, or one specific area?
My father was taking OFEV for seven months and he had to stop because of severe side effects. He lost 20 pounds in a couple of months lots of diarrhea abdominal pain weeknesss in the legs stomach pain low blood pressure. When he stopped his lungs become so irritating that he wasnt not able to walk for 300 metres because of shortness of breath he didn’t. Have this condition prior to OFEV . This drug Is extremely dangerous
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jul 2010 • 1 answer
Updated 16 Oct 2013 • 6 answers
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Updated 19 Apr 2014 • 2 answers
Updated 31 Dec 2014 • 1 answer
Updated 5 Mar 2016 • 2 answers